# SDR IPXA2M76146

- Difficulty date: October 4, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1801  L27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 27R CRACKED AFT OF FS 1801.  REPAIRED LONGERON 27R IAW EA 011-5310-01-A 4345 REV I/R, EO MD11-5310-49045-A.
